# SDR QXEA0101141

- Difficulty date: July 3, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 9,686 hours, 12,965 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMALL CRACK FOUND IN SHEET METAL ON RIGHT SIDE OF FORE RUDDER CENTER HINGE AREA. REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1.
